Hey y’all! Im on lamotrogine 200mg and Seroquel 200mg. And I always have crazy dreams and more recently bad nightmares or night terrors. Does this happen to anyone else? Is it possibly a side-effect of the medication?
Chronic Memory Loss
Bipolar 2 disorder
If it is something happening as recent as starting the medication or gets worse while on the medication, it is likely a side effect. That medication worsened my fainting spells but I'd recommend discussing the symptoms with your doctor
Lamotrogine is the medication I was on lol
yeah I’ve been on it for like 5-6 years. They’ve always been a problem but I guess I never put two and two together.
My therapist is also on seroquel but says it helps her sleep with no issues. I take prazosin at night, it also helps with nightmares and ptsd. Me personally makes me feel like I'm having a bad trip and makes me freak out but it might help you
it does help me sleep but I also get crazy dreams!
Yes terrible nightmares;(
I’m glad to know I’m not alone!
Yes.. most of mine aren't nightmares. I switched from Seroquel to geodon. It doesn't do that
I might have to mention it to my dr.
OMG I GET THESE TOO. I get hallucinations. like an example of one: I woke up and saw people in my room.
It’s crazy. I get it worse when I drink coffee
I’m on lamotrigine
Have been for over a year
I have bad anxiety from people bullying me but i haven't had any nightmares
I am on Seroquel and I have had some pretty bad nightmares for the first few weeks on it but they got better. Now I only have weird dreams and sometimes scary but not as much.
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app